# SDR 2001FA0000480

- Difficulty date: July 17, 2001
- Submitted: November 6, 2001
- Operation: General aviation
- Aircraft: N253DV
- Make and model: Boeing 737317
- Aircraft serial: 23800
- Engine: Ge CFM56*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623097
- Part serial: A09062058
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PARKED ON HOT RAMP WITH INTERIOR REFLECTIVE SHADES INSTALLED IN THE COCKPIT.  PRIOR TO PREFLIGHT, CREW STARTED APU FOR AIR CYCLE MACHINE(AIR CONDITIONING), UPON REMOVAL OF SUN SHADES IN THE COCKPIT, THE NR 2 PILOT WINDOW INNER PANE SHATTERED.
